# SDR GTIA2025022438763

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 42,460 hours, 19,399 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF BWI, WE BRIEFLY EXPERIENCE A WET SOCK ODOR, BUT WENT AWAY. DESCENDING INTO MCO THE STRONG ODOR RETURN (MODERATE INTENSITY) WE TRY TO ISOLATE PACK #1 FOR FEW MINUTES, THEN PACK #2 AS PER QRH. BUT WE COULDNT ISOLATE THE ODOR. THE INTESITY SLIGHTLY DIMINISHED AFTER LANDING. -IN REF TO TSM 05-50-00-810-831-A. FOUND APU AS THE SOURCE OF THE FUME EVENT. REF LP 3577548-2. FOR APU DEFERRAL. A/C OK FOR CONTINUED SERVICE. NO MORE ODORS AFTER APU FOUND AS SOURCE OF FUME EVENT.  DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK, FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
